# SDR ASAA2013072195647

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 6,053 hours, 1,782 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: 32896302
- Part serial: 13993
- Condition: Inoperative
- Location: Nr2 Engine
- Part time: 6,059 hours, 1,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START SEQUENCE THE NR 2 ENG START SWITCH WOULD NOT REMAIN IN GROUND, CHECKED CB AND IT WAS POPPED (OUT).  ACFT GROUNDED.  FOUND ENGINE NR 2 START VALVE CB OPEN.  RESET CB REF MM 20-62-01. CKD STARTER CONTROL VALVE CONNECTOR DP1202, NO DETECTS NOTED.  ACCOMPLISHED FIM TASK 807, TASK 804. R & R 2 ENGINE START VALVE IAW AMM 80-11-03.  REPAIR CONFIRMATION & GROUND VERIFICATION SUCCESSFUL AND LEAKS CKD GOOD.
